# SDR SWAA2020031942587

- Difficulty date: March 17, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 68,636 hours, 40,452 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A37007
- Part serial: 00619
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP I/B CORNER IS DELAMINATED         REMOVED AND REPLACED LH WING OUTBOARD AFT FLAP PER AMM 27-51-22 TAG NO: B67498 PN ON: 113A3700-7 SN ON: 000016 PN OFF: SN OFF: 00619
